# SDR CA110304007

- Difficulty date: March 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,816 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C0165
- Condition: Delaminated
- Location: Main Rotor
- Part time: 614 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAP TEST OF MAIN ROTOR BLADE PERFORMED AT 100 HR INSPECTION REVEALED AREA OF DELAMINATION ON UPPER SKIN.  DELAMINATION CENTER OF MASS IS 77.5" FROM BLADE TIP AND 4.5" FROM T/E. DELAMINATION AREA IS 1.5" X 3.5".  NO SIGNS OF IMPACT DAMAGE TO UPPER SKIN IN THE DELAMINATED AREA.
